22 Publications

2019 | Journal Article | IST-REx-ID: 6627   OA View | Files available | DOI | PubMed | Europe PMC
 
2016 | Journal Article | IST-REx-ID: 1257   OA
A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 400   OA
Persistence of translational symmetry in the BCS model with radial pair interaction
A. Deuchert, A. Geisinge, C. Hainzl, M. Loss, Annales Henri Poincare 19 (2018) 1507–1527.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 429   OA
Stability of the matrix Dyson equation and random matrices with correlations
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields (2018).
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1267   OA
Nonexistence of large nuclei in the liquid drop model
R. Frank, R. Killip, P. Nam, Letters in Mathematical Physics 106 (2016) 1033–1036.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1337   OA
Universality for general Wigner-type matrices
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 169 (2017) 667–727.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 319   OA
Singular SPDEs in domains with boundaries
M. Gerencser, M. Hairer, Probability Theory and Related Fields (2018).
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6596   OA View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 73   OA
On the geometry of geodesics in discrete optimal transport
M. Erbar, J. Maas, M. Wirth, Calculus of Variations and Partial Differential Equations 58 (2019).
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215   OA
Infinite-dimensional calculus under weak spatial regularity of the processes
F. Flandoli, F. Russo, G.A. Zanco, Journal of Theoretical Probability 31 (2018) 789–826.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1291   OA
Periodic striped ground states in Ising models with competing interactions
A. Giuliani, R. Seiringer, Communications in Mathematical Physics 347 (2016) 983–1007.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1493   OA
A new method and a new scaling for deriving fermionic mean-field dynamics
S.P. Petrat, P. Pickl, Mathematical Physics, Analysis and Geometry 19 (2016).
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6671   OA
The reach, metric distortion, geodesic convexity and the variation of tangent spaces
J.-D. Boissonnat, A. Lieutier, M. Wintraecken, Journal of Applied and Computational Topology (2019).
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 76   OA
Near-optimal self-stabilising counting and firing squads
C. Lenzen, J. Rybicki, Distributed Computing (2018).
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 5856   OA
Energy contribution of a point-interacting impurity in a Fermi gas
T. Moser, R. Seiringer, Annales Henri Poincare (2019).
View | Files available | DOI | arXiv
 
2016 | Journal Article | IST-REx-ID: 1422   OA
Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations
R. Frank, C. Hainzl, B. Schlein, R. Seiringer, Letters in Mathematical Physics 106 (2016) 913–923.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1489   OA
Local spectral statistics of Gaussian matrices with correlated entries
O.H. Ajanki, L. Erdös, T.H. Krüger, Journal of Statistical Physics 163 (2016) 280–302.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1408
On computability and triviality of well groups
P. Franek, M. Krcál, Discrete & Computational Geometry 56 (2016) 126–164.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 536   OA
Communication-efficient randomized consensus
D.-A. Alistarh, J. Aspnes, V. King, J. Saia, Distributed Computing 31 (2018) 489–501.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1338   OA
From non-preemptive to preemptive scheduling using synchronization synthesis
P. Cerny, E. Clarke, T.A. Henzinger, A. Radhakrishna, L. Ryzhyk, R. Samanta, T. Tarrach, Formal Methods in System Design 50 (2017) 97–139.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 5986
A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations
A. Lubiw, Z. Masárová, U. Wagner, Discrete & Computational Geometry 61 (2019) 880–898.
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 1198   OA
Triviality of a model of particles with point interactions in the thermodynamic limit
T. Moser, R. Seiringer, Letters in Mathematical Physics 107 (2017) 533–552.
View | Files available | DOI